# SDR DXTA2009022303520

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 4,152 hours, 2,577 cycles
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE TASK, RT ENGINE (RT) HAD A HUNG START NO LIMITATIONS WERE EXCEDED NOTED A ODOR AND SMOKE AT S/G EXHAUST.
